MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 3 RIGHT 12MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 3 RIGHT 12MM; KNEE COMPONENT
Model Number KIDH312R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient presented instability.Poly was swapped out.Components not revised: patella 38mm product id: kpon38mb lot number: 1533698.Femur sz 3 product id: kftcpc3r lot number: 1519536.Tibia base 3+ product id: ktslfm31 lot number: 1524650.Pressfit (r) keel product id: kspp1512 lot number: 1504858.

Brand Name
ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 3 RIGHT 12MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11371675
Report Number3010536692-2021-00107
Device Sequence Number3859370
Product Code JWH
UDI-Device IdentifierM684KIDH312R1
UDI-PublicM684KIDH312R1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K033890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIDH312R
Device Catalogue NumberKIDH312R
Device Lot Number1494548
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date02/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;